American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20G05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 44 of 44 found      Go to page: 1 2

[31] Donna M. Testerman. The construction of the maximal $A\sb 1$'s in the exceptional algebraic groups . Proc. Amer. Math. Soc. 116 (1992) 635-644. MR 1100666.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Chen-bo Zhu. A generic $H$-invariant in a multiplicity-free $G$-action . Proc. Amer. Math. Soc. 115 (1992) 629-635. MR 1086348.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Zong Zhu Lin. Representations of Chevalley groups arising from admissible lattices . Proc. Amer. Math. Soc. 114 (1992) 651-660. MR 1079702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Dong Hoon Lee and Ta Sun Wu. Rationality of representations of linear Lie groups . Proc. Amer. Math. Soc. 114 (1992) 847-855. MR 1072344.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] David H. Collingwood. Orbits and characters associated to highest weight representations . Proc. Amer. Math. Soc. 114 (1992) 1157-1165. MR 1074750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Stephen Doty. Filtrations of rational representations of reductive groups of semisimple rank $1$ . Proc. Amer. Math. Soc. 109 (1990) 9-22. MR 1000153.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] J. Matthew Douglass and Brad Shelton. On matrix coefficients of the reflection representation . Proc. Amer. Math. Soc. 105 (1989) 62-65. MR 930242.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] J. H. Lindsey. A new lattice for the Hall-Janko group . Proc. Amer. Math. Soc. 103 (1988) 703-709. MR 947642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] N. J. Kuhn and S. A. Mitchell. The multiplicity of the Steinberg representation of ${\rm GL}\sb n{\bf F}\sb q$ in the symmetric algebra . Proc. Amer. Math. Soc. 96 (1986) 1-6. MR 813797.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] George Lusztig. Equivariant $K$-theory and representations of Hecke algebras . Proc. Amer. Math. Soc. 94 (1985) 337-342. MR 784189.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Dean Alvis. Ratios of dual generic degrees of a finite Coxeter group . Proc. Amer. Math. Soc. 91 (1984) 532-536. MR 746083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] S. A. Broughton. A note on characters of algebraic groups . Proc. Amer. Math. Soc. 89 (1983) 39-40. MR 706506.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Woody Lichtenstein. A system of quadrics describing the orbit of the highest weight vector . Proc. Amer. Math. Soc. 84 (1982) 605-608. MR 643758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] G. I. Lehrer. The Schur index of the $p$-regular characters of the Borel subgroup . Proc. Amer. Math. Soc. 76 (1979) 196-198. MR 537072.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 44 of 44 found      Go to page: 1 2